Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feel heat and tremors in legs. Taking ppi's and antacids for reflux and lisinopril, bisoprolol for BP. Suggest?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5523 Questions
Question
feel heat and tremors in the legs especially the left Leg. taking ppi's and antacids for reflux and bp drugs, lisinopril and bisoprolol.
Posted Tue, 15 Oct 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
Most common cause of tremors is essential tremors

Detailed Answer:
Hi,

Thank you for posting your query.

Tremors in legs or hands are most often due to essential tremors, which are often familial. These tremors respond well to treatment with beta blockers such as propranolol.

One treatable cause to be ruled out would be hyperthyroidism. Blood tests for thyroid hormones would exclude this condition.

If there are other associated symptoms, such as rigidity of legs or weakness or legs, then, we may need to exclude a brain disease.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor